Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dizziness, faint cramps, spotting. Had intercourse post scanty period flow. Premenstrual symptoms?

i am a 44 yr old woman. i had a short period on 29/30 may but it was fin by 2 june. i have had intercours with hubby on 3,6 and 10 june. i felt dizzy and sick for about 20mins yesterday [15th] anlater that day i felt faint cramps and noticed a little light brownypinky blood? when i went toilet . also a slight bit today plus the slight tummy cramps . is this just period pain before my next one?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  451
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
most probably it is your pre period symptoms only but as you said your lase period was very light i think you should do a urine pregnancy test also once which if comes negative wait for your periods and then act accordingly
In case you have any other question you can consult me on health care magic.
Dr Manisha Jain
take care and wish you all the best.
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor